# SDR MWEA001136

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 5 BEAM END FITTING IS CRACKED AT FORWARD OF DOOR.  REMOVED AND REPLACED END FITTING.
